# SDR DALA2024013001368

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N841DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31952
- Aircraft time: 27,391 hours, 10,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5372988) FOUND ROWS 11-17 LIGHTS INOP (RT SIDE). R/R BATTERY PACK FOR ROWS 11-17 PER B737 AMM 33-51. TEST GOOD.
